# SDR MALA050345

- Difficulty date: April 13, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- Aircraft time: 15,890 hours, 15,601 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Rail
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 INSPECTION FOUND INBOARD AIRSTAIR RAIL CORRODED.
